# SDR SWIA2021072259680

- Difficulty date: April 20, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* COCK PIT FLOOR PANEL AFT SUPPORT ANGLE CORRODED AT FS280.00 (MARKED).     (C-CHECK RO 7/20/2021)    REMOVED AND REPLACED F.S.280.00 COCKPIT AFT FLOOR SUPPORT ANGLE DUE TO OUT OF LIMIT CORROSION IN REF DWG CC670-33052, REV G, CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01. SEE CONTINUATION CARD FOR WORK PERFORMED. ST  CARD 51-900-1002-SKY COMPLETE.
